# SDR SWAA2020031642513

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 25,677 hours, 11,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH ESCAPE SLIDE EMERGENCY LIGHT INOP        FOUD FUSE CONNECTING PINS 11 AND 12 HAD NO CONTINUITY ON THE BATTERY PACK. R&R'D FUSE. OPS CHECK GOOD. REFERENCE AMM 33-51-06
